# SDR USAA2012042600008

- Difficulty date: April 7, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 61,145 hours, 40,839 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - CRACK IN FUSELAGE SKIN AT BS941, S23R.  REPAIRED FUSELAGE SKIN AT BS941, S23R IAW B737 SRM 53-00-01-2R-31 FIG 201 DETAIL VIII (8).
